zbMATH — the first resource for mathematics

An extension of the Hamilton-Jacobi method. (English. Russian original) Zbl 1257.58025
Dokl. Math. 85, No. 2, 301-303 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 443, No. 5, 561-563 (2012).
The note under review provides an extension of the Hamilton-Jacobi theory to the problem of finding invariant manifolds of Hamiltonian differential equations.
58J70 Invariance and symmetry properties for PDEs on manifolds
37K05 Hamiltonian structures, symmetries, variational principles, conservation laws (MSC2010)
Full Text: DOI
[1] V. V. Kozlov, General Theory of Vortices (Udmurtskii Univ., Izhevsk, 1998; Springer-Verlag, Berlin, 2003).
[2] Lamb, H., Hydrodynamics (Dover, New York, 1945; Gostekhizdat, Moscow, 1947). · Zbl 0828.01012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.